# SDR DALA2021122308024

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 52,710 hours, 27,283 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE, DOOR STOP ?7, HOLE ?3 ( LOWER INB OARD), AT FWD GALLEY AREA. PERFORMED REPAIR SECTION I ON FRAME 16 RH DOOR STOP #7, HOLE #3 (LOWER INBOARD) AT FWD GALLEY AREA ASPER PRI 595885-14AD REV .1AND ERA 595885-14AD REV. ORIGINAL, FOR REPLACED INTERCOSTAL FITTING REFER NON ROUTINE CARD 14/220 RII INSPECTION COMPLETE0396628 AE131QC. GHT. REFER TO EM 5311-01229, AD 2019-20-10, SB A320-53-1330 REV O. (LP# 2059108)
